| Model Number |
1098834 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information from a third-party service center work order for a simplygo device, which alleged melted filter.Additionally, the pca was also found to be damaged, sieve canister was faulty, and the compressor was making an abnormal noise.The device has not yet been returned to the manufacturer for evaluation.Should any additional information be received, a follow-up report will be filed.
Additional Manufacturer Narrative
This final report is being submitted to correct the b5 statement and update related fields.The simplygo device was sent to a third-party service center for evaluation.The work order indicated that the device had a melted filter.Additionally, the pca was also found to be damaged, the sieve canister was faulty, and the compressor was making an abnormal noise.The device was not reported to be in clinical use at the time of the incident.There was no death, serious harm or injury, and no medical intervention was reported.
Event or Problem Description
The simplygo device was sent to a third-party service center for evaluation.The work order indicated that the device had a melted filter.Additionally, the pca was also found to be damaged, the sieve canister was faulty, and the compressor was making an abnormal noise.The device was not reported to be in clinical use at the time of the incident.There was no death, serious harm or injury, and no medical intervention was reported.